Active Ingredients: In Each 5 ml: Fexofenadine HCl (30 mg). Purpose: Antihistamine. Inactive Ingredients: Butylparaben, Edetate Disodium, Flavor, Poloxamer 407, Propylene Glycol, Propylparaben, Purified Water, Sodium Phosphate Dibasic Heptahydrate, Sodium Phosphate Monobasic Monohydrate, Sucrose, Titanium Dioxide, Xanthan Gum, Xylitol.
Kid allergies are unpleasant. Taking their allergy medicine doesn’t have to be. Alleviate their worst allergy symptoms with Allegra Children’s Non-Drowsy Antihistamine Liquid Berry Flavor. Children’s Allegra for kids 2 years and older provides 12 full hours of non-drowsy relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Use Allegra Children’s Liquid for indoor and outdoor allergies, including seasonal allergies and pet allergies. Best of all, this berry-flavored allergy medicine is made with active ingredient fexofenadine, a non-drowsy antihistamine. Be ready for spring allergies, fall allergies, dog allergies and more. Stock up on Children’s Allegra 12-Hour Berry Flavor Liquid Allergy Medicine. DIRECTIONS: Adults and children 12 years of age and over: Take 10 mL every 12 hours; do not take more than 20 mL in 24 hours. Children 2 to under 12 years of age: Take 5 mL every 12 hours; do not take more than 10 mL in 24 hours. Children under 2 years of age: Ask a doctor. Adults 65 years of age and older: Ask a doctor. Consumers with kidney disease: Ask a doctor.
- INCLUDES: One (1) 4-ounce bottle of Allegra Children’s Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief
- 12-HOUR RELIEF: One dose of children’s Allegra provides 12 hours of powerful relief from their worst allergy symptoms
- BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smooth
- NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
Other Information: Each 5 ml Teaspoon Contains: sodium 18 mg. Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 68 and 77 degrees F (20 and 25 degrees C). Misc: Fexofenadine HCl oral suspension. 30 mg/5 ml antihistamine. Non-drowsy. Ages 2 years & older. 12 Hour Relief of: sneezing; runny nose; itchy, watery eyes; itchy nose or throat. Alcohol free/Dye free. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products.